# SDR GTIA040160

- Difficulty date: March 5, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Part serial: 2137
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FOUND ON GALLEY FLOOR DURING DAILY INSPECTION.  REMOVED AND REPLACED R1 SLIDE PACK.
